# SDR DALA2019010400033

- Difficulty date: December 27, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 45,967 hours, 36,839 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Deflector
- Condition: Missing
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RT NLG DEBRIS DEFLECTOR MISSING. REMOVED AND REPLACED RT NOSE GEAR DEBRIS DEFLECTOR PER AMM 32-57. REMOVED CDL/PLACARD. (LP 5069528)
